# SDR CALA2024112001208

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 107,547 hours, 14,261 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Signal Cond Unit
- Part number: ELM4172
- Part serial: E23211
- Condition: Faulted
- Location: Zone 200
- Part time: 110,674 hours, 11,208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O EICAS MSG OXYGEN PAX ON DISPLAYED DOOR 1L 2L DECMP ALE RT REF MM 21-31-00-700-806-001, ACP MAT TEST ON LEFT AND RIGHT CABIN PRESSURE CONTROLLER SYSTEMS. BOTH PASS MTC MSG 35-13012 TECH SUPPORT UPDATE: INFO ONLY, PER AHM MESSAGE 35-13012 WAS GENERATED DURING INITIAL CLIMB, THE SAME TIME THAT THE FLIGHT CREW INDICATED THAT THEY SAW THE PASSENGER OXY ON EICAS ADVISORY.   IT IS LIKELY THAT A COMPONENT COMMON BETWEEN THE TWO SUCH AS SIGNAL CONDITIONING CARD M24412, COULD BE THE ISSUE. ADDITIONAL NOTE, JUST REALIZED THAT APU FUEL ISLN VLV IS ALREADY ON MEL, SEE L/P 9896962. REMOVED SIGNAL CONDITIONING ASSEMBLY M24412 (ASSEMBLY ALSO INCLUDES CARDS M24410 & M24411). PER AMM 24-09-00-000-801-001 , AND REPLACED RELAY K35003. REMOVED AND NEW PARTS LOCATED BY TECH SUPPORT READY ROOM.  REPLACED SIGNAL CONDITIONER ASSEMBLY PER AMM 24-09-00-000-801-001.  CARD INSTALLATION TEST OK PER AMM 24-09-00-000-804-001. NO ELMS P310 STS MSG. OPERATED CABIN PRESSURZATION/DEPRESSURIZATON REF AMM 21-31-00. FOUND NO LEAK AND NO MESSAGE ATM.
